Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Rheumatol. 2013 Jun;19(4):206-8. doi: 10.1097/RHU.0b013e318293a13d.

A case of bilateral hemarthrosis due to pseudoaneurysms in a patient on anticoagulation therapy.

Author information

  • 1Division of Rheumatology, Department of Internal Medicine, Hallym University Sacred Heart Hospital, Pyongchon, Anyang Kyunggi, Korea.

Abstract

Hemarthrosis can occur in patients with a predisposition to hemorrhage, such as hemophiliacs or patients on anticoagulation therapy. If hemarthrosis recurs after supportive treatment, however, other etiologies such as anatomical abnormalities should be considered. Spontaneous articular pseudoaneurysm associated with anticoagulation treatment has not been reported previously. We describe a patient on anticoagulation therapy with bilateral hemarthrosis due to pseudoaneurysms. After failing to respond to the correction of over-anticoagulation, magnetic resonance imaging led to the diagnosis of articular pseudoaneurysm. The patient was treated successfully by transarterial embolization.

PMID:
23669803
DOI:
10.1097/RHU.0b013e318293a13d
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Support Center